# SDR P5CA2017081100273

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS SCREEN SHOWS APU FIRE LOOP 2 MESSAGE.  FOUND FIRE LOOP 2 CARD UNSECURE.  REMOVED AND REINSTALLED THE APU NR 2 FIRE LOOP. OPS CHECKED GOOD IAW FIM TASK 26-15, AND WDM 26-15-11.
